# SDR ABXA9800030

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 9915558148
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD STIFFENER AT STA 996 AND LONGERON 14R LOWER FLANGE CRACKED.  REPAIRED STIFFENER IAW DC9 S/B 53-166, SERVICE REWORK DWG J060110 VIEW V-V AND DACO DWG PL 9915558.
